# SDR SWAA001408

- Difficulty date: July 29, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 39,933 hours, 35,161 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 948F4583
- Part serial: WZ2313
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG GENERATOR TRIPPED ALONG WITH NR 1 TR BUS.  REMOVED AND REPLACED NR 1 ENG GCU.  OPS CHECK GOOD PER MM.
